Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shaele

Would staying at a low dose for longer (six+months)prevent/lesson some of Accutane's side effects?

bump :)

I'd say its likely although accutane does seem to work accumulatively, there doesn't seem to be as much studies for it though, but I'd say it would be worth a shot (but possibly less effective and more chance of having to have another course).

Share this post


Link to post
Share on other sites

I'm on a course that will eventually last 7 months, but only because that is what my doc prescribed. I haven't really experienced any bad side effects so far so I am grateful for that. However, my hair does seem to be shedding more than it did before the course so, from that perspective, I am looking forward to the course ending...

Share this post


Link to post
Share on other sites

There's mixed evidence in the medical literature I've read. I would trust a doctor/derm on this one though, as they have the experience of past patients. However, voice your concerns if you have them.

Share this post


Link to post
Share on other sites

Hey Beenthere!

I have 1 more week left of accutane! YAYYYY! :dance: But I have recently noticed my hair is shedding more. It may just be because I only have to wash it once a week haha. But your saying its going to get worse? How long does it take to go back to normal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×